ArticleOriginal scientific text

Title

On the diophantine equation x2+by=cz

Authors 1, 1

Affiliations

  1. Department of Mathematics and Mechanics, Changsha Railway University, Hunan 410075, P.R. China

Bibliography

  1. L. K. Hua, Introduction to Number Theory, Springer, Berlin, 1982.
  2. M. Le, A note on the diophantine equation x2+by=cz, Acta Arith. 71 (1995), 253-257.
  3. N. Terai, The Diophantine equation x2+qm=pn, Acta Arith. 63 (1993), 351-358.
Pages:
145-147
Main language of publication
English
Received
1997-03-04
Accepted
1997-11-25
Published
1998
Exact and natural sciences